# SDR SWAA2016040150489

- Difficulty date: March 16, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N7714B
- Make and model: Boeing 737-76N
- Aircraft serial: 32679
- Aircraft time: 40,581 hours, 20,178 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 141A8110
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR, LOWER INNER CHORD CORRODED, MOP SILL, NEAR LOWER AFT CORNER.  R & R CHORD IAW DWG.
